# SDR AALA20011101

- Difficulty date: May 11, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Engine: Rroyce RB211535*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: FFG021BH
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

LAX - FLT 207 - EN ROUTE MIA-LAX, RIGHT ENGINE STAGNATION AT 35,000 FT FUEL FLOW 1.5 TO 1.7 MAX EGT 400.  UNABLE TO CONTROL EPR OR FUEL FLOW WITH THROTTLE MOVEMENT.  LANDED LAX WITHOUT INCIDENT.  REPLACED RIGHT ENGINE FUEL FLOW GOVERNOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
